Research ArticleOpen accessEvery word in the titleImproved AIMD- A Mathematical StudyV. S.P. Srivastav, M. K. Gupta, Sachin Kumar, Kadambri AgarwalJournal of Computer Science, Vol. 1, Issue 4 · 31 Dec 2005 · 7,000 accessesView PDFCite
2 articles for “AIMD”
Set a search alertResearch ArticleOpen accessIn the keywordsExperimental Evaluation of Bottleneck Link Utilization with New-Additive Increase Multiplicative Decrease Congestion Avoidance and Control AlgorithmHayder Natiq Jasem, Zuriati Ahmad Zukarnain, Mohamed Othman, Shamala SubramaniamJournal of Computer Science, Vol. 5, Issue 12 · 31 Dec 2009 · 7,133 accessesView PDFCite